JournalsprimsVol. 51 , No. 1pp. 173–190

The Bishop–Phelps–Bollobás Property: a Finite-Dimensional Approach

  • María D. Acosta

    Universidad de Granada, Spain
  • Julio Becerra Guerrero

    Universidad de Granada, Spain
  • Domingo García

    Universitat de Valencia, Burjassot (Valencia), Spain
  • Sun Kwang Kim

    Kyonggi University, Suwon, South Korea
  • Manuel Maestre

    Universitat de Valencia, Burjassot (Valencia), Spain
The Bishop–Phelps–Bollobás Property: a Finite-Dimensional Approach cover
Download PDF

Abstract

Our goal is to study the Bishop–Phelps–Bollobás property for operators from c0c_0 into a Banach space. We fi rst characterize those Banach spaces YY for which the Bishop–Phelps–Bollobás property holds for (3,Y)\ell^3_{\infty}, Y). Examples of spaces satisfying this condition are provided.

Cite this article

María D. Acosta, Julio Becerra Guerrero, Domingo García, Sun Kwang Kim, Manuel Maestre, The Bishop–Phelps–Bollobás Property: a Finite-Dimensional Approach. Publ. Res. Inst. Math. Sci. 51 (2015), no. 1 pp. 173–190

DOI 10.4171/PRIMS/151